# SDR REXA2012111301518

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 19,782 hours, 16,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN CAP ANGLES AT RBL 18 AND LBL 18 OF FS 559 SEMI-PRESSURE BULKHEAD.  REPAIRED IAW PA53-025 AND BOMBARDIER REO 601R-53-41-260/601R-53-41-609.
